Ohio, 2011Flooding in Ohio, February 25, 2011
February 25, 2011 · NWS PBZ · 2 events in 1 county or zone
Heavy rainfall on saturated ground caused streams and creeks across portions of Belmont county Ohio to come out of their banks.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $35,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall on saturated ground caused streams and creeks across portions of Belmont county Ohio to come out of their banks.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Feb 25, 3:27 AM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Feb 25, 3:27 AM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
327 AM EST FRI FEB 25 2011
.SYNOPSIS...
A STRONG SYSTEM WILL MOVE ACROSS SOUTHERN PENNSYLVANIA THIS
MORNING. THIS LOW WILL BRING A VARIETY OF WEATHER, SNOW TO THE
NORTH, RAIN TO THE SOUTH AND A MIX IN THE MIDDLE. COLDER AIR WILL
QUICKLY WRAP IN BEHIND THE EXITING LOW LATE THIS MORNING, CHANGING
THE RAIN AND MIX, TO ALL SNOW.
&&
.NEAR TERM /THROUGH TODAY/...
ANOTHER VERY DIFFICULT FORECAST TODAY, WITH DIFFERENCES IN WEATHER
TYPES AND THE RISK FOR FLOODING. MODELS DOING FAIRLY WELL
DEPICTING THE AREAS OF RAIN AND THE AREAS OF MIX AND SNOW. MOST OF
THE REGION SOUTH OF THE I-80 CORRIDOR IS REPORTING RAIN, WITH A
THIN AREA BETWEEN THE RAIN AND SNOW EXPERIENCING EITHER A MIX OR
FREEZING RAIN. FROM THE I-80 CORRIDOR NORTH, EXPECT TO SEE MAINLY
SNOW. MODELS SHOWING DEEPENING LOW MOVING ACROSS SOUTHERN PA
SHORTLY AFTER DAWN, COLD AIR BEGINS TO WRAP IN BEHIND THE LOW
OVER MY WEST AND NORTH. CURRENT HRRR FORECAST IS DEPICTING A LINE
OF SHOWERS MOVING ACROSS OHIO AND THEN OVER W PA BY 11Z. THEN
THERE ARE INDICATIONS THAT THERE WILL BE A BRIEF BREAK IN THE
ACTIVITY AFT 10 OR 11Z AS A DRY SLOT JUST NORTH OF THE LOW CENTER
WILL MOVE ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. HIRES
MODELS HAVE CONSISTENTLY SHOWN THE DRY SLOT NOT PUSHING INTO THE
FAR NORTH, SO NO BREAK IN THE SNOW IS NOT EXPECTED.
TOUGH TO FORECAST HOW FAST THE WARP AROUND MOISTURE AND COLDER AIR
WILL MOVE IN, AND HOW MUCH OF THE MOISTURE WILL BE SHIFTED TO THE
NORTH AS THE SFC LOW MOVES OFF THE EAST COAST AND THE MAIN UL WAVE
SHIFTS INTO NE PA. THE END OF SNOW APPEARS TO BE DURING THE AFT
HOURS, THE BACK EDGE WOULD MOVE FROM SOUTHWEST TO NORTHEAST.
WITH THE COLDER AIR WRAPPING IN THIS MORNING, HAVE EXTENDED THE
ADVISORY A TIER OF COUNTIES SOUTHWARD. EXPECT ACCUMULATIONS IN
THESE LOCATIONS ON THE ORDER OF 2 TO 4 INCHES. FURTHER TO THE
SOUTH, WOULD EXPECT ANY WHERE FROM 1 TO 3 INCHES.
THE OTHER PROBLEM FOR THE NEAR TERM IS THE THREAT FOR FLOODING.
CURRENTLY ARE SEEING RAINFALL AMOUNTS OF .40 TO .60 OVER THE PAST
6 HOURS. THE HEAVIEST RAINFALL IS EXPECTED TO FALL BETWEEN NOW AND
12Z. WITH THE CURRENT RATES, WE MAY BE ABLE TO AVOID A LOT OF
WATER PROBLEMS. HOWEVER, WITH SO MUCH UNCERTAINTY, WILL LEAVE THE
FLOOD WATCH AS IS. THE WRENCH IS THE SNOW PACK. A RAPID MELTING IS
BEING PREVENTED BY THE LOWER TDS. THE SNOW PACK IS CURRENTLY
ABSORBING THE RAINFALL PRETTY WELL, AND WITH NO RAPID RISE IN TDS
EXPECTED BEFORE THE CHANGEOVER, THIS SHOULD CONTINUE. THERE IS NO
EASY WAY TO FORECAST THIS, SO WILL KEEP A CLOSE EYE ON THE
RAINFALL AMOUNTS AS IT IS LIKELY WE WOULD NEED TO SEE AN
ADDITIONAL .80 INCH IN THE NEXT 6 HOURS.
BEHIND THE LOW, TEMPERATURES WILL BE FALLING AND WINDS WILL BE
INCREASING. HAVE GONE WITH A BLEND OF THE 00Z GFS AND 21Z SREF FOR
TEMPS TODAY.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
A COLD BUT DRY NIGHT, AS HIGH PRESSURE WILL MOVE INTO THE UPPER
OHIO VALLEY.
THE NEXT SYSTEM IS PROGGED TO CROSS THE LOWER GREAT LAKES LATE SATURDAY
INTO SUNDAY. MODELS IN GENERAL AGREEMENT KEEPING THE BEST LIFT
AND MOISTURE NORTH OF PITTSBURGH. SO AFTER A DRY START
SATURDAY...PRECIP WILL BEGIN SATURDAY AFTN...WITH LIKELY POPS
ALONG THE I-80 CORRIDOR SATURDAY NIGHT...WITH CHANCE POPS FURTHER
SOUTH...AND LITTLE/ANY PRECIP SOUTH OF THE MASON DIXON LINE.
THERMAL PROFILES SUGGEST AN ALL SNOW EVENT FOR THE NORTH...WITH
1-2 INCHES OF SNOW POSSIBLE. FURTHER SOUTH...PRECIP WILL LIKELY
BEGIN AS A RAIN/SNOW MIX BECOMING ALL SNOW AFTER SUNSET SATURDAY
NIGHT...WITH MINOR IF ANY SNOW ACCUMS.
THE SYSTEM WILL EXIT SUNDAY MORNING...WITH DRY CONDITIONS FOR SUNDAY
AFTN INTO SUNDAY EVENING. A MORE SIGNIFICANT SYSTEM WILL APPROACH
SUNDAY NIGHT...WITH PRECIP OVERSPREAD THE REGION LATE. WITH A WARMING
THERMAL PROFILE...EXPECT ALL PRECIP TO BE LIQUID...WITH MILD LOWS
IN THE MID/UPPER 30S NORTH...AND THE LOWER 40S FROM PITTSBURGH SOUTH
AND WEST.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THERE IS MODEL DISAGREEMENT WITH THE TIMING AND STRENGTH OF A
MID-LEVEL TROUGH FROM THE PLAINS AS IT MOVES INTO OUR REGION ON
MONDAY. WITH LOW CONFIDENCE IN THIS SYSTEM...THE FORECAST IS CLOSEST
TO THE SLOWER ECMWF SOLUTION. THIS FORECAST SOLUTION INDICATES A
CLOSED UPPER LOW OPENING INTO A TROUGH AS IT SWINGS A COLD FRONT
ACROSS THE AREA BY MONDAY NIGHT. LIKELY POPS. AS THE SYSTEM COMES
INTO BETTER FOCUS, POPS WILL PROBABLY NEED TO BE BUMPED UP INTO
THE CAT LEVEL. THE CURRENT PROGS INDICATE ALL RAIN WITH THIS
SYSTEM WITH THE HEAVIEST PRECIP PASSING JUST NORTH OF THE UPPER
OHIO VALLEY. THIS WILL NEED TO BE MONITORED IN FUTURE FORECAST
PACKAGES AS THERE IS THE POTENTIAL FOR AN ADDITIONAL 1 TO 2 INCHES
OF PRECIP SHOULD THIS SYSTEM TRACK FURTHER SOUTH ON MONDAY. A
STRONG SOUTHWESTERLY FLOW IN ADVANCE OF THIS SYSTEM WILL ALLOW FOR
TEMPERATURES AROUND 10 DEGREES ABOVE NORMAL BEFORE A COLD FRONT
CROSSES THE AREA MONDAY EVENING.
A ZONAL TO WEST-NORTHWESTERLY MID-LEVEL FLOW WILL PREVAIL ACROSS
THE REGION FOR THE MID-WEEK. HIGH PRESSURE CENTERED ACROSS THE
SOUTHEAST ON TUESDAY AND ANOTHER HIGH BUILDING INTO THE NORTHERN
GREAT LAKES BY THURSDAY WILL KEEP THE AREA DRY THROUGH THIS
PERIOD WITH TEMPERATURES NEAR NORMAL VALUES.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
AVIATION HAZARDS TODAY WILL BE IFR, RAIN THIS MORNING, SNOW THIS
AFTERNOON...SURFACE ICING DUE TO THE RAPID CHANGEOVER FROM RAIN TO
SNOW...AND NORTHWEST WINDS GUSTING TO 30-35 KTS LATE THIS AFTERNOON.
BLEND OF RECENT HIRES-NMM AND HRRR MODEL OUTPUT SHOW THE LOW
PRESSURE CENTER MOVING NORTHEASTWARD THROUGH SOUTHWESTERN
PENNSYLVANIA THIS MORNING. UNTIL TIL THE LOW'S PASSAGE, EXPECT IFR
RAIN ACROSS THE UPPER OHIO VALLEY INTO EARLY MORNING.
POST SYSTEM NORTHERLY WINDS WILL THEN DRIVE COLD AIR QUICKLY
SOUTHWARD THROUGH THE UPPER OHIO VALLEY CAUSE A RAPID CHANGE TO IFR
SNOW AS FAR SOUTH AS I-70 DURING THE MORNING, AND ACROSS SITES SOUTH
DURING THE AFTERNOON.
FLIGHT CONDITIONS WILL IMPROVE TO MVFR STRATOCUMULUS AND SCATTERED
SNOW SHOWERS LATE AFTERNOON, BUT NORTHWEST WINDS CAN GUST TO 30-35
KTS.
A STRONG JETSTREAM FLOW ALOFT WILL MAINTAIN FAST MOVING WEATHER
SYSTEMS INTO EARLY NEXT WEEK. RECENT SREF MODEL OUTPUT SHOWS ENSUING
EASTBOUND HIGH PRESSURE PROVIDING A VFR DRY BREAK TONIGHT AND MUCH
OF SATURDAY. THEN A FAST MOVING LOW PRESSURE SYSTEM MOVING THROUGH
THE GREAT LAKES WILL BRING A MIX OF MVFR SNOW AND RAIN SHOWERS LATE
SATURDAY INTO EARLY SUNDAY.
AFTER A SHORT VFR DRY BREAK DAYTIME SUNDAY, A LOW PRESSURE SYSTEM,
COMING EASTNORTHEAST FROM COLORADO, WILL PROVIDE IFR RAIN SUNDAY
NIGHT AND MONDAY, FOLLOWED BY SCATTERED MVFR SNOW SHOWERS MONDAY
NIGHT AND DRY VFR TUESDAY.
&&
.HYDROLOGY...
SUBSTANTIAL RAIN WILL END WEST TO EAST ACROSS THE UPPER OHIO VALLEY
THIS MORNING, WITH MANY LOCATIONS IN THE SOUTH GETTING 0.60 TO 1.10
INCHES OF RAINFALL. CONSIDERING THAT SNOW MELT CAN CONTRIBUTE ABOUT
ONE-HALF TO THREE-QUARTERS OF AN INCH OF RUNOFF, LOCATIONS THAT GET
24-HOUR RAIN AMOUNTS OF MORE THAN 0.80 INCHES MAY HAVE FLOODING
DEVELOP ALONG SMALL STREAMS THROUGH MIDDAY. SO THE FLOOD WATCH WILL
BE MAINTAINED UNTIL NOON.
THIS CAN ALSO BE ENOUGH RAIN AND SNOW MELT TO CAUSE SHARP RISES ON
THE YOUGHIOGHENY RIVER, MONONGAHELA RIVER, AND UPPER OHIO RIVER THIS
AFTERNOON INTO SATURDAY, WHEN THESE RIVERS SHOULD CREST. HENCE RIVER
FLOOD WATCHES REMAIN IN EFFECT FOR THE MONONGAHELA RIVER AT
CHARLEROI AND ELIZABETH AND THE YOUGHIOGHENY RIVER AT CONNELLSVILLE.
A RIVER FLOOD ADVISORY IS IN EFFECT FOR THE OHIO RIVER AT
PITTSBURGH.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH UNTIL NOON EST TODAY FOR MDZ001.
OH...FLOOD WATCH UNTIL NOON EST TODAY FOR OHZ039>041-048>050-
057>059-068-069.
WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR OHZ039>041-048.
PA...FLOOD WATCH UNTIL NOON EST TODAY FOR PAZ013-014-016-020>023-
029-031-073>076.
WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR PAZ013-014-020-022-023.
WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR
PAZ007>009.
WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR PAZ015-
016.
WV...FLOOD WATCH UNTIL NOON EST TODAY FOR WVZ001>004-012-021>023-
041.
&&Hazardous weather outlook, Feb 25, 4:32 AM EST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 AM EST FRI FEB 25 2011
MDZ001-OHZ049-050-057>059-068-069-PAZ021-029-031-073>076-WVZ001>004-
012-021>023-041-260945-
GARRETT-HARRISON-JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
432 AM EST FRI FEB 25 2011
...FLOOD WATCH IN EFFECT UNTIL NOON EST TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
RAIN WILL CHANGE TO SNOW DURING THE MORNING HOURS. ACCUMULATIONS
OF 1 TO 3 INCHES ARE POSSIBLE BEFORE THE SNOW ENDS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ007>009-260945-
MERCER-VENANGO-FOREST-
432 AM EST FRI FEB 25 2011
...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
ACCUMULATIONS OF 6 TO 10 INCHES ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
OHZ039>041-048-PAZ013-014-020-022-023-260945-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-LAWRENCE-BUTLER-BEAVER-
ARMSTRONG-INDIANA-
432 AM EST FRI FEB 25 2011
...FLOOD WATCH IN EFFECT UNTIL NOON EST TODAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WINTER WEATHER ADVISORY.
ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ016-260945-
JEFFERSON PA-
432 AM EST FRI FEB 25 2011
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL NOON EST TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WINTER WEATHER ADVISORY.
ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ015-260945-
CLARION-
432 AM EST FRI FEB 25 2011
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
ACCUMULATIONS OF 4 TO 6 INCHES ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Feb 25, 2:01 AM EST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
201 AM EST FRI FEB 25 2011
OHZ039>041-048-PAZ013-014-022-250845-
ARMSTRONG PA-BUTLER PA-CARROLL OH-COLUMBIANA OH-COSHOCTON OH-LAWRENCE
PA-TUSCARAWAS OH-
201 AM EST FRI FEB 25 2011
...WINTER WEATHER UPDATE FOR PATCHY LIGHT FREEZING RAIN...
PATCHES OF FREEZING RAIN HAVE DEVELOPED ACROSS NORTHERN PARTS OF THE
FOLLOWING COUNTIES...
COLUMBIANA...COSHOCTON...TUSCARAWAS...CARROLL...ARMSTRONG...BUTLER
AND LAWRENCE...
AT 144 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED PATCHES OF FREEZING RAIN HAVE DEVELOPED ACROSS THE PARTS
OF THESE COUNTIES. THIS CAN RESULT IN ICY PAVEMENTS AND HAZARDOUS
TRAVEL CONDITIONS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE PATCHES OF FREEZING
RAIN INCLUDE...
EAU CLAIRE...HARLANSBURG...MCCONNELLS MILL...NEW CASTLE...NEW
WILMINGTON...SLIPPERY ROCK...AUGUSTA...BALTIC...BLISSFIELD...
BOLIVAR...COLUMBIANA...DOVER...EAST ROCHESTER...GUILFORD LAKE STATE
PARK...HOMEWORTH...LAYLAND...LEETONIA...LISBON...MALVERN...MINERAL
CITY...NELLIE...NEW GUILFORD...NEW PHILADELPHIA...SALEM...
STRASBURG...SUGARCREEK AND WARSAW
THE PATCHES OF FREEZING RAIN CAN RESULT IN ICY PAVEMENTS AND
HAZARDOUS TRAVEL CONDITIONS. VISIBILITIES ALSO BE REDUCED BY THE
FALLING RAIN AND FOG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EVEN LIGHT AMOUNTS OF FREEZING RAIN CAN COAT UNTREATED ROADS WITH
ICE. HENCE MOTORISTS SHOULD EXERCISE CAUTION BY INCREASING
DISTANCE BETWEEN VEHICLES...ALLOWING MORE DISTANCE TO STOP...AND BY
INCREASED ALERTNESS SHOULD VISIBILITY SUDDENLY DECREASE.
PLEASE REPORT FREEZING RAIN AND RELATED PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
&&
Flood, Belmont
- When
- February 25, 4:53 AM EST to 8:45 AM EST
- Where
- Belmont County, Businessburg to 1.36 mi W of Businessburg
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 39.930, -80.850
Emergency management reported Pipe Creek was flooding Pipe Creek Rd northwest of Businessburg.
Flood, Belmont
- When
- February 25, 10:45 AM EST to 2:30 PM EST
- Where
- Belmont County, 0.14 mi NW of Steinersville to 0.87 mi E of Businessburg
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 39.871, -80.832
Emergency management reported SR 7 closed due to flooding from Turkey Run near Shadyside, as well as flooding near Powhatan Point from Moores Run and Cats Run along SR 148 and CR 56.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Kansas, February 25 to 26, 20113 deaths · 1 injured · $90,000 · 4 events
- Debris Flow and Flood in California, February 25, 20111 death · $240,000 · 5 events
- Strong Wind in North Carolina, February 25, 2011$3.0 million · 3 events
- Winter Storm and Avalanche in California, February 25 to 28, 2011$503,000 · 14 events
- High Wind and Strong Wind in New Jersey, February 25, 2011$325,000 · 53 kt wind · 21 events
- Winter Storm in New York, February 25, 2011$325,000 · 17 events
- Damaging Winds in Tennessee, February 25, 2011$174,000 · 55 kt wind · 17 events
- High Wind and Strong Wind in Pennsylvania, February 25, 2011$215,000 · 55 kt wind · 10 events
- Winter Storm and Winter Weather in Vermont, February 25, 2011$140,000 · 16 events
- High Wind in Delaware, February 25, 2011$200,000 · 57 kt wind · 4 events
- High Wind in Tennessee, February 25, 2011$74,000 · 78 kt wind · 13 events
- High Wind in Virginia, February 25, 2011$53,000 · 55 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 284488, 284485.